# SDR UPS804671

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 920
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND CORROSION ON THE FWD SIDE OF FRAME, STA 920 ABOVE LONG 20L.  MAINTENANCE REMOVED SURFACE CORROSION, TREATED AND PRIMED AREA PER SRM 51-1-8.
